Pharmacist reaction « on: June 05, 2017, 07:07:04 pm »
Yesterday, I was picking my my Valium rx at my same old chain grocery store pharmacy and a new pharmacist was working. The pharmacy technician was ringing me up and the pharmacist came over and said, “You actually take these all at once?” (10mg pills and 2 mg pills, totaling up to 13mg a day).
I said, “No, I split it up into 3 doses through the day”. She looked at me like I was crazy. I told her “I’m tapering down and if you look at my history, I actually started at 20mg about 2 months ago. I’m under the supervision of a doctor and trying to get off this medicine.” The rx is even written out, “To be taken in 3 doses through the day”.
She said, “Aren’t you just super drowsy all the time, how are you walking around?” I was so befuddled.
I just smiled and said, “I’m doing fine, thank you for asking.” Signed for my rx and left. The nerve! This was the actual PHARMACIST!
What I wanted to say, “Lady, my body is begging for more of this damn medicine, I’m FAR from drowsy or even tired. Actually, I feel like I could climb a wall or jump out of my skin.” Oh well. She’s not my judge, she’s not my dr. I’m sure they see people on much higher doses of valium than 13 mg a day! I am not almost 40 years old, it shouldn’t be a shocker to see a grown woman getting a rx filled monthly, with monthly visits to the same dr, lowering doses!
Anyone else ever encountered a judgey pharmacist?
I'm sorry but.... « on: March 23, 2017, 07:23:15 pm »
I’m starting to really dislike the doctors and pharmaceuticals . I have been suffering so much for the last 9 months , even though I do have good days but they symtoms are so constant . I’m very nice and caring person but I’m starting to lose respect and dislike the doctors . I know that there are good doctors but I and others in benzo buddies have suffered so much . Doctors Need to be more careful when giving out drugs especially like this one. I know the milk has spilled and I need to be in perspective but I’m a bit angry at them doctors today . Sorry for this negative post . My head hurts so much I can’t read. I’m in disconnected every waking second. Doctors please next time when you prescribe something please be careful . I know it’s business and money but these drugs have destroyed and destroying so many lives . There Are more to life than money such as happiness .
Ashton's popularity « on: February 08, 2017, 05:27:17 pm »
I’m getting impression whenever I mention Dr Ashton / Ashton’s manual to GP’s or Psychiatrist no one of them seem to reflect. I feel like I’m mentioning name of some unknown shaman?
What’s your experience there?
Re: Ashton's popularity « Reply #1 on: February 08, 2017, 05:33:00 pm »
A lot of doctors in the US have never heard of Dr. Ashton. Some disregard her work simply because they “think” they know better. My doctor was receptive and was willing to use her taper plan for my withdrawal.
Re: Ashton's popularity « Reply #2 on: February 08, 2017, 05:35:54 pm »
I am in the UK … and my psychiatrist had never heard of her. He also denied that my sxs were due to benzo withdrawal. He said something about there being no clinical trials … on benzo withdrawal.
Re: Ashton's popularity « Reply #3 on: February 08, 2017, 05:46:14 pm »
So I’m in Ireland… same here.
In addition, the best thing I heard today from one psychiatrist is that my addiction at this stage is merely psychological .
Generally they are all aware Benzos are bad and they will be reluctant to prescribe it, but when it comes to Benzo addiction in their eyes it looks less significant.
Those two things are not in proportion…
I wish they are right though
Re: I'VE LITERALLY LOST EVERYTHING DUE TO CLONOPIN WITHDRAWAL / RECOVERY « Reply #25 on: December 20, 2016, 04:46:50 am »
I am currently so full of anger that Clonazepam took so many years(11 and counting) of my life. F*cking psychiaters and f*cking Roche. I want to sue them, but I feel like it would be useless, since there is nothing they can give me that gives me back all those years.
I have a beautiful son, but I feel dead, felt like that for the last 7-8 years or so. I want to be present for him. I hate the idiots who did this to me. Sorry for the foul language, but it would be crazy to
feel different, even while it’s negative.
Re: I'VE LITERALLY LOST EVERYTHING DUE TO CLONOPIN WITHDRAWAL / RECOVERY « Reply #26 on: December 20, 2016, 11:59:08 am »
No need to apologize for the language..NO NEED AT ALL. What has been done to us is quite simply a crime against humanity. It is only natural and perfectly appropriate to be ENRAGED!! Yes, anger episodes are part of withdrawal/recovery, but any rational/thinking human being would respond with utter disbelief and rage after being so gravely damaged by a chemical suggested to us by a doctor and PERSCRIBED by a doctor. Think about that for a second. A trained (12 to 16 yrs of medical training) medical professional (neurologist, psychiatrist, m.d.) is literally telling you that you have something wrong with you and that they want to put you on something that will help you. Something that is more neurotoxic and damaging to the brain than crack, cocaine, alcohol and heroin COMBINED!!! AND THEY ARE CLUELESS TO THIS REALITY!! AND EVEN WORSE, SOMETIMES THEY NO DARN WELL HOW NEUROTOXIC BENZOS ARE AND STILL THEY PRESCRIBE THEM !!! THAT IS CRIMINAL BEHAVIOUR! !!…PERIOD!!
It amazes me that ANYONE ever makes it through this!!! Because benzos damage the encoding function in the brain, along with short and long term memory, you literally are trying to figure out and fight your way through the most despicable and relentless torture known to man WITHOUT the one thing you desperately MUST have to make it through – YOUR BRAIN!!! NONE of your thoughts can be trusted while going through this!! And YOU HAVE NO IDEA about any of this. Everything you do or […] stands a good chance of being wrong because your brain is simply to damaged to help you or to be trusted. And even the best Neurologists at esteemed university hospitals are utterly clueless. WVU Hospital, Johns Hopkins and Pittsburgh University Hospital – TOTALLY CLUELESS ONE AND ALL !!!!
But every Tom, Dick and Harry in any medical facility or rehab knows exactly how to take somebody off of cocaine, opiate pain killers, heroin, crack or alcohol!!! IT IS AMAZING THAT THEY CAN WITHDRAWAL PEOPLE OFF OF ANY STREET DRUG OR BOOZE WITH SCIENTIFIC PRECISION. YET NOT ONE F**KING CLUE ON HOW TO TAKE SOMEONE OFF BENZOS OR HOW PROFOUNDLY DAMAGED A BENZO PATIENT IS. IT’S UNCONTIONABLE AND UNACCEPTABLE.
If an over the counter med like Tylenol or Zantac was causing stomach or GI problems there would be national outrage, recalls and law suits up the ying yang. Yet benzos are semi permanently damaging people’s brains and not a peep from the medical community, consumer advocacy groups, the legal community or the Government!!! In my opinion, the doctors and drug companies responsible for this should be sued for BILLIONS…stripped of all their posessions, shunned, abandoned and forced to spend the rest of their lives volunteering for those they have so profoundly injured and destroyed. OR A bullet between the eyes would work too. (just kidding…I would never advocate such a thing..at least not publicly)
We are literally trained to seek a qualified professional when confronting physical or mental issues. We trust these people for God’s sake!! So its no surprise that millions of us end up walking right into the throws of chemical dependency (not addiction..and yes there’s a huge difference) and unimaginable suffering and loss. In fact, in my case I was vehemently against pills of any kind…period. The doctor spent a lot of time convincing me that I had an anxiety problem (yeah..it’s called managing 1.8 billion dollar marketing budget through the biggest economic crisis since the great depression) called General Anxiety Disorder and I had to take this little pill…much like a diabetic needs to manage their diabetes. Yes…the idiot broke out the old faithful diabetes scenario to sell me on taking clonazepam!!
I’ve spent weeks months and date I say years learning all I can about benzos and the damage they cause and the long term prognosis post benzos. And I can tell you that the receptors (GABA) destroyed in our brains DO REGENERATE. BUT the new receptors are much more frail and will NEVER be as effective and durable as the ones we are born with. So YES you will recover BUT NO YOUR BRAIN WILL NEVER BE THE SAME. 10 years from now if you have a stiff drink or a glass of wine or a flouroquinalin antibiotic etc you can and probably will end up right back in benzo withdrawal.
If you are taking benadryl. ..STOP. if you are taking sleepy time tea or st johns wort or any other natural supplement – STOP. If you are taking lyrica or neurotin…STOP. If you are taking antipsychotics to help with benzo withdrawal. ..ABSOLUTELY STOP (especially perphenezine and any in the perphenezine family). if you are taking NSAIDS like aleve, aspirin, advil, etc – STOP. Tylenol only. No caffiene and no chocolate. Pretty much any medication a doctor tried to give you to help you through this can and probably will hurt you. BELIEVE ME I’VE LIVED IT. Each time you reinstate you shock and more profoundly damage your brain. Therefore each withdrawal is more complex, more symptoms, exponentially more intense and longer/harder. This is a phenomenon known as “kindling.” Its very common in alcoholism (alcoholic damaged brain) and benzos.
Your best bet is to taper for YEARS if you have to. Trust me a very very very slow taper is the way to go. Go to Ashton Manual, Recovery – Road.org and Benzo WithdrawalHelp by Dr. Jennifer Leigh and LEARN ALL YOU CAN AND STAY AWAY FROM HOSPITALS AND DOCTORS. THEY ABSOLUTELY CANNOT HELP YOU